# SDR NACA20100015

- Difficulty date: November 17, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 67,257 hours, 50,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25L FS 992 IN AFT CARGO COMPARTMENT EQUIPMENT BAY.  STRINGER 25L FS 992 IN AFT CARGO COMPARTMENT EQUIPMENT BAY CORROSION REMOVED AND DAMAGE FOUND OUT OF LIMITS PER 53-30-1 FIG. 1.  REPAIRED STRINGER 25L FS 992 IAW B737 SRM 53-10-3 FIG 1 SHEETS 1-8.
